# SDR F3LA200800249

- Difficulty date: May 1, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N925FR
- Make and model: Airbus A319-111
- Aircraft serial: 2103
- Aircraft time: 15,382 hours, 7,397 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367414600000
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 S1 C CHECK INSPECTION NOTED AFT CARGO FLOOR PANEL 152TG HAS DAMAGED EDGE.  MAINTENANCE REPLACED AFT CARGO MID FLOOR PANEL 152TG WITH NEW PANEL.  PANEL WAS INSTALLED IN ACCORDANCE WITH THE REQUIREMENTS OF NON ROUTINE 9623.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
